# SDR DXTA2015010086104

- Difficulty date: October 7, 2015
- Submitted: October 8, 2015
- Operation: Air carrier
- Aircraft: N229QS
- Make and model: Amd FALCON2000
- Aircraft serial: 129
- Aircraft time: 12,059 hours, 7,665 cycles
- Engine: Cfe CFE73811B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, B, A

## Discrepancy

LEFT OIL PRESS DROPPED TO 20 PSI.  OIL ONE ANNUNCIATOR ILLUMINATED.  SHUTDOWN NR 1 ENG IN FLIGHT.
